I felt a big difference in my "mental" eating the first week, and nothing now. Feeling randomly dizzy, nauseous and extreme fatigue - but only random. Constant dry mouth which actually when I drink a lot seems to help with the other symptoms. Is the general consensus that the real power of the meds don't kick in until full dosage? Down 2 pounds so far... Thanks!
I posted a long response and it didn't post it all. Shoot! What I said was that what you are experiencing is all normal. Drink lots of water in the a.m. Bonnie and Dramamine help with nausea but can cause drowsiness. I, too, dream and dream! Weight loss/lack of appetite not until three pill dosage. Good luck.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2015 • 1 answer
I just started Contrave last week. The first week was fine but now that I've moved to two pills I'm?
Posted 6 Jan 2016 • 1 answer
Posted 14 May 2016 • 1 answer
Posted 6 Jul 2016 • 1 answer
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Posted 17 Mar 2017 • 2 answers